# SDR 04FDEA02995

- Difficulty date: October 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 20,362 hours, 4,622 cycles
- Engine: Pwa PW4462
- System (JASC): 2422 · AC Inverter
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, POSSIBLE LIGHTING STRIKE.  SHORTLY AFTER RECEIVED (EPGS FAULT) AND  (EMERG PWR ON) ALERTS.  ALL BUSSES POWERED, ALL GENERATORS OUTPUT NORMAL. REFD QRH AT SAME TIME CAPT'S NO DEFECTS DISPLAYED (MAP FAIL ALERT.  SELECTED CAPT  ON FMS2 AND CONTINUED ON (OPERATION WITH A SINGLE FMS) IAW QRH.  RECEIVED BUSS L EMERGY AC OFF) ALERT  SELECTED (EMERG PWR OFF) AND REGAINED FLIGHT DISPLAY DATA.  DEVERTED TO KPDX AND DECLARED AN EMERGENCY  PERFORMED LIGHTING STRIKE INSPECTION IAW MM 05-53-01-6.  NO DEFECTS NOTED.  REMOVED AND REPLACED LT EMERGENCY SENCE RELAY AND RESET EPGS  FAULTS IAW 24-20-00.FIG 101 AND PERFORMED RTS OF  EPCU.  TEST PASSED A/C OK FOR SERVICE.
